Folgen
Igor Kukavica
Igor Kukavica
Professor of Mathematics, University of Southern California
Bestätigte E-Mail-Adresse bei usc.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Navier-Stokes equations with regularity in one direction
I Kukavica, M Ziane
Journal of mathematical physics 48 (6), 065203, 2007
1702007
On the regularity of the primitive equations of the ocean
I Kukavica, M Ziane
Nonlinearity 20 (12), 2739, 2007
1602007
One component regularity for the Navier–Stokes equations
I Kukavica, M Ziane
Nonlinearity 19 (2), 453, 2005
1562005
Space analyticity for the Navier–Stokes and related equations with initial data inLp
Z Grujić, I Kukavica
journal of functional analysis 152 (2), 447-466, 1998
1371998
Quantitative uniqueness for second-order elliptic operators
I Kukavica
Duke mathematical journal 91 (2), 225-240, 1998
991998
On the radius of analyticity of solutions to the three-dimensional Euler equations
I Kukavica, V Vicol
Proceedings of the American Mathematical Society 137 (2), 669-677, 2009
922009
On the local existence of analytic solutions to the Prandtl boundary layer equations
I Kukavica, V Vicol
Communications in Mathematical Sciences 11 (1), 269-292, 2013
912013
On the local well-posedness of the Prandtl and hydrostatic Euler equations with multiple monotonicity regions
I Kukavica, N Masmoudi, V Vicol, TK Wong
SIAM Journal on Mathematical Analysis 46 (6), 3865-3890, 2014
762014
Solutions to a fluid-structure interaction free boundary problem
I Kukavica, A Tuffaha
Discrete & Continuous Dynamical Systems 32 (4), 1355, 2012
692012
On well-posedness and small data global existence for an interface damped free boundary fluid–structure model
M Ignatova, I Kukavica, I Lasiecka, A Tuffaha
Nonlinearity 27 (3), 467, 2014
662014
On the inviscid limit of the Navier-Stokes equations
P Constantin, I Kukavica, V Vicol
Proceedings of the American Mathematical Society 143 (7), 3075-3090, 2015
642015
Local existence and uniqueness for the hydrostatic Euler equations on a bounded domain
I Kukavica, R Temam, VC Vicol, M Ziane
Journal of Differential Equations 250 (3), 1719-1746, 2011
582011
Existence and regularity of invariant measures for the three dimensional stochastic primitive equations
N Glatt-Holtz, I Kukavica, V Vicol, M Ziane
Journal of Mathematical Physics 55 (5), 051504, 2014
522014
On well-posedness for a free boundary fluid-structure model
M Ignatova, I Kukavica, I Lasiecka, A Tuffaha
Journal of mathematical physics 53 (11), 115624, 2012
522012
Unique continuation on the boundary for Dini domains
I Kukavica, K Nyström
Proceedings of the American Mathematical Society 126 (2), 441-446, 1998
511998
On the number of determining nodes for the Ginzburg-Landau equation
I Kukavica
Nonlinearity 5 (5), 997, 1992
511992
On the analyticity and Gevrey-class regularity up to the boundary for the Euler equations
I Kukavica, V Vicol
Nonlinearity 24 (3), 765, 2011
502011
On the dissipative scale for the Navier-Stoke equation
I Kukavica
Indiana University Mathematics Journal, 1057-1081, 1999
501999
Determining nodes for the Kuramoto-Sivashinsky equation
C Foias, I Kukavica
Journal of Dynamics and Differential Equations 7 (2), 365-373, 1995
471995
Strong solutions for a fluid structure interaction system
I Kukavica, A Tuffaha, M Ziane
Advances in differential equations 15 (3/4), 231-254, 2010
452010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20